# SDR ASAA2018030423737

- Difficulty date: March 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,130 hours, 11,921 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154052
- Condition: Failed
- Location: Hf System
- Part time: 44,144 hours, 13,072 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO WILL NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.   NR 2 HF COUPLER REMOVED AND REPLACED AMM 23-11-61. OPS CHECKED GOOD AND GROUND VERIFICATION SUCCESSFUL.  CAN TRANSMIT AND RECEIVE ON HF 2.
